# SDR AALA202310092284

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 74,569 hours, 34,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 116502
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHTS AT SEAT ROW 14 ABC INOPERATIVE. MAINTENANCE RELAMPED EMERGENCY EXIT LIGHT SIGN AT SEAT ROW 14 ABC PER AMM 33-51-16 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
